Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Implementation and analysis of the Todd-Coxeter algorithm
HTML articles powered by AMS MathViewer

by John J. Cannon, Lucien A. Dimino, George Havas and Jane M. Watson PDF
Math. Comp. 27 (1973), 463-490 Request permission


A recent form of the Todd-Coxeter algorithm, known as the lookahead algorithm, is described. The time and space requirements for this algorithm are shown experimentally to be usually either equivalent or superior to the Felsch and Haselgrove-Leech-Trotter algorithms. Some findings from an experimental study of the behaviour of Todd-Coxeter programs in a variety of situations are given.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 20-04
  • Retrieve articles in all journals with MSC: 20-04
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Math. Comp. 27 (1973), 463-490
  • MSC: Primary 20-04
  • DOI:
  • MathSciNet review: 0335610